RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2018, том 7(25), выпуск 1, страницы 87–103 (Mi pa226)  

Coefficient problems on the class $U(\lambda)$

Saminathan Ponnusamya, Karl-Joachim Wirthsb

a Department of Mathematics, Indian Institute of Technology Madras, Chennai-600 036, India
b Institut für Analysis und Algebra, TU Braunschweig, 38106 Braunschweig, Germany

Аннотация: For $0<\lambda \leq 1$, let ${\mathcal U}(\lambda)$ denote the family of functions $f(z)=z+\sum\limits_{n=2}^{\infty}a_nz^n$ analytic in the unit disk $\mathbb{D}$ satisfying the condition $|(\frac{z}{f(z)})^{2}f'(z)-1|<\lambda $ in $\mathbb{D}$. Although functions in this family are known to be univalent in $\mathbb{D}$, the coefficient conjecture about $a_n$ for $n\geq 5$ remains an open problem. In this article, we shall first present a non-sharp bound for $|a_n|$. Some members of the family ${\mathcal U}(\lambda)$ are given by
$$ \frac{z}{f(z)}=1-(1+\lambda)\phi(z) + \lambda (\phi(z))^2 $$
with $\phi(z)=e^{i\theta}z$, that solve many extremal problems in ${\mathcal U}(\lambda)$. Secondly, we shall consider the following question: Do there exist functions $\phi$ analytic in $\mathbb{D}$ with $|\phi (z)|<1$ that are not of the form $\phi(z)=e^{i\theta}z$ for which the corresponding functions $f$ of the above form are members of the family ${\mathcal U}(\lambda)$? Finally, we shall solve the second coefficient ($a_2$) problem in an explicit form for $f\in {\mathcal U}(\lambda)$ of the form
$$f(z) =\frac{z}{1-a_2z+\lambda z\int\limits_0^z\omega(t) dt}, $$
where $\omega$ is analytic in $\mathbb{D}$ such that $|\omega(z)|\leq 1$ and $\omega(0)=a$, where $a\in \overline{\mathbb{D}}$.

Ключевые слова: Univalent function; subordination; Julia's lemma; Schwarz' lemma.

DOI: https://doi.org/10.15393/j3.art.2018.4730

Полный текст: PDF файл (372 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
УДК: 517.54
MSC: 30C45
Поступила в редакцию: 26.12.2017
Исправленный вариант: 10.03.2018
Язык публикации: английский

Образец цитирования: Saminathan Ponnusamy, Karl-Joachim Wirths, “Coefficient problems on the class $U(\lambda)$”, Пробл. анал. Issues Anal., 7(25):1 (2018), 87–103

Цитирование в формате AMSBIB
\RBibitem{PonWir18}
\by Saminathan~Ponnusamy, Karl-Joachim~Wirths
\paper Coefficient problems on the class $U(\lambda)$
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\issue 1
\pages 87--103
\mathnet{http://mi.mathnet.ru/pa226}
\crossref{https://doi.org/10.15393/j3.art.2018.4730}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa226
  • http://mi.mathnet.ru/rus/pa/v25/i1/p87

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:9
    Полный текст:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018